MathSciNet Relay Station
MathSciNet bibliographic data
MR364983 41A65
Fisher, S. D.; Jerome, J. W. The existence, characterization and essential uniqueness of solutions of $L\sp{\infty }$ extremal problems. Trans. Amer. Math. Soc. 187 (1974), 391–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement